# SDR DALA2021120607510

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 CORROSION WEB LOCATED AT FR20 AT LEVEL STR 23R AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB PER A320 SRM 51-42-11 AND 51-72-11. (2040553)
